Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 135, NWS Cheyenne, WY

July 29, 2016Goshen County, Laramie County, Wyoming; Banner County, Scotts Bluff County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 29, 2016, 2:32 PM MDT for Goshen County, Laramie County, Wyoming; Banner County, Scotts Bluff County, Nebraska. It was in force for 43 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2016, 2:32 PM MDT (20:32 UTC)
Expired
Jul 29, 2016, 3:15 PM MDT
In force
43 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Banner County, NE, Scotts Bluff County, NE, Goshen County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 74 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 2:50 PM MDTHAIL 1.754 Nw La Grange, WYALONG HIGHWAY 85.
Jul 29, 3:03 PM MDTHAIL 1.75La Grange, WY
Jul 29, 3:03 PM MDTHAIL 22 Nw La Grange, WY
Jul 29, 3:03 PM MDTHAIL 2.53 Nw La Grange, WY
Jul 29, 3:23 PM MDTHAIL 0.8812 Wnw Harrisburg, NEVERY HEAVY RAIN. PEA SIZED TO NICKEL SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 1:08 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 816 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
816 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

702 
WUUS55 KCYS 292032
SVRCYS
NEC007-157-WYC015-021-292115-
/O.NEW.KCYS.SV.W.0135.160729T2032Z-160729T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT FRI JUL 29 2016

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHWESTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHEASTERN GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
  NORTHEASTERN LARAMIE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 315 PM MDT

* AT 232 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA GRANGE...
  OR 30 MILES SOUTH OF TORRINGTON...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LA GRANGE...HAWK SPRINGS CAMPGROUND AND HAWK SPRINGS RECREATION
  AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4159 10438 4171 10436 4181 10390 4147 10392
TIME...MOT...LOC 2032Z 265DEG 18KT 4164 10429 

HAIL...1.25IN
WIND...60MPH
 
$$

MAZUR
3 follow-up statements
694 
WWUS55 KCYS 292053
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
253 PM MDT FRI JUL 29 2016

NEC007-157-WYC015-021-292115-
/O.CON.KCYS.SV.W.0135.000000T0000Z-160729T2115Z/
BANNER NE-SCOTTS BLUFF NE-GOSHEN WY-LARAMIE WY-
253 PM MDT FRI JUL 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHWESTERN BANNER...SOUTHWESTERN SCOTTS BLUFF...SOUTHEASTERN
GOSHEN AND NORTHEASTERN LARAMIE COUNTIES...

AT 253 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA GRANGE...OR
27 MILES SOUTHWEST OF SCOTTSBLUFF...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LA GRANGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4158 10418 4169 10416 4174 10391 4152 10392
TIME...MOT...LOC 2053Z 268DEG 20KT 4163 10410 

HAIL...1.25IN
WIND...60MPH
 
$$

MAZUR
986 
WWUS55 KCYS 292108
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
308 PM MDT FRI JUL 29 2016

WYC021-292117-
/O.CAN.KCYS.SV.W.0135.000000T0000Z-160729T2115Z/
LARAMIE WY-
308 PM MDT FRI JUL 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LARAMIE COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4158 10410 4169 10411 4174 10391 4154 10392
TIME...MOT...LOC 2107Z 265DEG 18KT 4164 10400 

$$

NEC007-157-WYC015-292115-
/O.CON.KCYS.SV.W.0135.000000T0000Z-160729T2115Z/
BANNER NE-SCOTTS BLUFF NE-GOSHEN WY-
308 PM MDT FRI JUL 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR NORTHWESTERN BANNER...SOUTHWESTERN SCOTTS BLUFF AND SOUTHEASTERN
GOSHEN COUNTIES...

AT 307 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF LA
GRANGE...OR 23 MILES SOUTHWEST OF SCOTTSBLUFF...MOVING EAST AT 20
MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN BANNER...SOUTHWESTERN SCOTTS BLUFF AND SOUTHEASTERN
GOSHEN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4158 10410 4169 10411 4174 10391 4154 10392
TIME...MOT...LOC 2107Z 265DEG 18KT 4164 10400 

HAIL...2.50IN
WIND...60MPH
 
$$

MAZUR
981 
WWUS55 KCYS 292115
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
315 PM MDT FRI JUL 29 2016

NEC007-157-WYC015-292124-
/O.EXP.KCYS.SV.W.0135.000000T0000Z-160729T2115Z/
BANNER NE-SCOTTS BLUFF NE-GOSHEN WY-
315 PM MDT FRI JUL 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BANNER...
SOUTHWESTERN SCOTTS BLUFF AND SOUTHEASTERN GOSHEN COUNTIES WILL
EXPIRE AT 315 PM MDT...
    
THE SEVERE THUNDERSTORM WARNING HAS BEEN REISSUED FOR SOUTHWEST
SCOTTS BLUFF AND NORTHWEST BANNER COUNTIES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4158 10410 4169 10411 4174 10391 4154 10392
TIME...MOT...LOC 2110Z 265DEG 18KT 4164 10400 

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 12:07 PM MDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 29, 12:07 PM MDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1207 PM MDT FRI JUL 29 2016

.UPDATE...
Issued at 1145 AM MDT Fri Jul 29 2016

Low-level cumulus field is expanding rapidly in both coverage, and
vertical extent over the Laramie Range. The overall environment is
already quite favorable for severe thunderstorm development, w/the
latest SPC Mesoscale Analysis showing steepening low/mid-lvl lapse
rates and resultant MUCAPES over 2000 J/kg with minimal CIN. Moist
boundary layer in place along/east of the Laramie Range with upper
50s dewpoints currently observed at KCYS, and effective bulk shear
is more than sufficient for supercells at 40 kts. This combined w/
excellent low-level convergence will more than likely support more
widespread activity as we head into the afternoon. Agree with HRRR
solutions showing robust convection along a Cheyenne to Torrington
line at 22z. Introduced likely PoPs over much of southeast WY this
afternoon. All other aspects of the forecast are in good shape.

&&

.SHORT TERM...(Today through Sunday)
Issued at 300 AM MDT Fri Jul 29 2016

Today...Still believe we will see some fog develop during the late
night and early morning hours based on current and projected
temperature and dewpoint spreads, especially once some residual low
and middle clouds dissipate with the passing showers across far
southeast Wyoming and the southern Nebraska panhandle.

Agree with the Storm Prediction Center outlook of marginal risk
along and east of a Douglas to Laramie line this afternoon and
evening based on the events of the past few days, as well as the
proximity of a low and mid level theta-e ridge axis of instability
residing north to south across far southeast Wyoming and the
Nebraska Panhandle. Low level convergence along the Laramie Range
expected to help ignite isolated to widely scattered coverage of
thunderstorms this afternoon, and with projected CAPES of 1000 to
2000 J/kg and wind shear in excess of 40 knots, expect isolated
strong to severe storms to develop in the marginal risk area, most
likely south of a Cheyenne to Alliance line where instability will
be maximized. Guidance maximums close and will follow these.

Tonight...Storms expected to decrease in coverage and intensity this
evening with the loss of daytime heating with more late night fog
developing across parts of western Nebraska based on projected
boundary layer progs.

Saturday...With less low and mid level moisture availability and
warmer temperatures at mid levels of the atmosphere, expect less
coverage of afternoon and evening thunderstorms along with warmer
temperatures at NAM and GFS guidance temperatures suggest.

Saturday night...A quieter night with minimal chance of showers and
thunderstorms due to lack of forcing mechanisms and lift. Boundary
layer progs suggest late night fog possible from Chadron to Sidney.

Sunday...A weak shortwave progged to move across northern Colorado
will combine with adequate mid level moisture to produce isolated
afternoon and evening thunderstorms, with limited coverage due to
relatively warm temperatures aloft near 16 Celsius. Warming trend
continues per thicknesses and warming temperatures aloft and have
compromised between the NAM and GFS MOS maximum temperatures.

.LONG TERM...(Sunday night through Thursday)
Issued at 330 AM MDT Fri Jul 29 2016

There is general consensus with the 00Z medium range models progging
the subtropical upper high center to shift east from the Four Corners
to the south central Great Plains by midweek. The flow aloft will
become southwest, opening the door for some monsoonal moisture.
However, diurnal convective coverage will be isolated to widely
scattered at best and confined to the higher terrain and portions
of the plains. The ECMWF continues its wetter trend compared to
the GFS, and compromised. Monday and Tuesday will be warmer than
average with highs in the 80s to mid 90s. A rather potent upper
trough will track east along the northern tier CONUS Wednesday
which will push a cool front through the CWA. The flow aloft will
be more westerly which will cut off the monsoonal moisture.
Temperatures will moderate back to normal values for early August
with highs in the 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1145 AM MDT Fri Jul 29 2016

Mostly vfr conditions through the taf period. Scattered
thunderstorms will develop along the Laramie Range over the next
few hours and move southeast. Included vcts at most sites through
the early evening. The best chance of mvfr/vfr vis in heavy rain
will be at CYS. Winds will generally be below 20 kts, except in
the vicinity of tstms.

&&

.FIRE WEATHER...
Issued at 300 AM MDT Fri Jul 29 2016

Lowering afternoon humidities through the weekend, and with winds
and gusts slowly increasing each day, concerns will increase
especially by Sunday along and west of Interstate 25.

&&

.CYS Watches/Warnings/Advisories...
WY...None.
NE...None.
&&

UPDATE...CLH
SHORT TERM...RUBIN
LONG TERM...MAJ
AVIATION...ZF
FIRE WEATHER...RUBIN
Hazardous weather outlook, Jul 29, 12:12 PM MDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1212 PM MDT FRI JUL 29 2016

NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119-
301815-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
EAST LARAMIE COUNTY-
1212 PM MDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS PORTIONS OF SOUTHEAST WYOMING AND
THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON AND EVENING. THE
BEST CHANCE WILL BE ALONG AND EAST OF THE LARAMIE RANGE...TO THE
SOUTH OF A WHEATLAND TO TORRINGTON LINE DURING THE MID TO LATE
AFTERNOON. A FEW STRONG TO SEVERE STORMS ARE EXPECTED...WITH LARGE
HAIL...DAMAGING WINDS...AND TORRENTIAL RAINFALL THE PRIMARY
HAZARDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP EACH
DAY THROUGH EARLY NEXT WEEK. A FEW STRONG TO SEVERE STORMS WILL BE
POSSIBLE OVER PORTIONS OF WESTERN NEBRASKA SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY
EVENING ALONG AND EAST OF INTERSTATE 25.

WYZ104-105-109>115-301815-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
1212 PM MDT FRI JUL 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP IN THE VICINITY OF THE MOUNTAINS
THIS AFTERNOON AND MAY PRODUCE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED AFTERNOON THUNDERSTORMS WILL DEVELOP EACH DAY THROUGH
EARLY NEXT WEEK. SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT.

HAMMER

In the hours before

Special weather statement, Jul 29, 2:17 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
217 PM MDT FRI JUL 29 2016

NEZ002-003-292045-
DAWES NE-BOX BUTTE NE-
217 PM MDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES AND CENTRAL BOX
BUTTE COUNTIES UNTIL 245 PM MDT...

AT 216 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF HEMINGFORD...OR 24 MILES NORTHWEST OF ALLIANCE...MOVING
SOUTHEAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HEMINGFORD AND BEREA.

LAT...LON 4236 10338 4247 10319 4227 10286 4208 10320
TIME...MOT...LOC 2016Z 322DEG 10KT 4232 10324

MAZUR
Special weather statement, Jul 29, 2:24 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
224 PM MDT FRI JUL 29 2016

NEZ095-096-292115-
SOUTH SIOUX NE-NORTH SIOUX NE-
224 PM MDT FRI JUL 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SIOUX COUNTY UNTIL
315 PM MDT...

AT 224 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
AGATE BED NATIONAL MONUMENT...OR 27 MILES NORTHEAST OF TORRINGTON...
MOVING SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AGATE BED NATIONAL MONUMENT.

LAT...LON 4237 10401 4247 10393 4241 10356 4220 10372
TIME...MOT...LOC 2024Z 292DEG 8KT 4239 10388

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 1:39 PM MDTSevere Thunderstorm WarningCYSAlbany, Platte51 min
Jul 29, 2:12 PM MDTSevere Thunderstorm WarningCYSLaramie48 min
Jul 29, 2:47 PM MDTSevere Thunderstorm WarningCYSLaramie28 min
Jul 29, 3:13 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie47 min
Jul 29, 3:20 PM MDTSpecial Weather StatementCYSConverse25 min
Jul 29, 3:33 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie27 min
Jul 29, 3:54 PM MDTSpecial Weather StatementCYSPlatte51 min
Jul 29, 3:59 PM MDTSevere Thunderstorm WarningCYSLaramie46 min
Jul 29, 4:13 PM MDTSevere Thunderstorm WarningCYSGoshen, Niobrara20 min
Jul 29, 4:42 PM MDTSevere Thunderstorm WarningCYSLaramie33 min
Jul 29, 5:01 PM MDTSpecial Weather StatementCYSNiobrara44 min
Jul 29, 2:17 PM MDTSpecial Weather StatementCYSBox Butte28 min
Jul 29, 2:24 PM MDTSpecial Weather StatementCYSSioux51 min
Jul 29, 2:42 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill48 min
Jul 29, 3:12 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff48 min
Jul 29, 3:24 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill51 min
Jul 29, 3:50 PM MDTSpecial Weather StatementCYSDawes40 min
Jul 29, 3:58 PM MDTSevere Thunderstorm WarningCYSBanner, Scotts Bluff32 min
Jul 29, 4:22 PM MDTSpecial Weather StatementCYSMorrill38 min
Jul 29, 4:28 PM MDTSevere Thunderstorm WarningCYSMorrill47 min
Jul 29, 4:37 PM MDTSpecial Weather StatementCYSScotts Bluff23 min
Jul 29, 5:08 PM MDTSevere Thunderstorm WarningCYSMorrill, Scotts Bluff37 min
Jul 29, 5:09 PM MDTTornado WarningCYSCheyenne, Morrill36 min
Jul 29, 5:19 PM MDTSpecial Weather StatementCYSScotts Bluff26 min
Jul 29, 5:42 PM MDTTornado WarningCYSCheyenne, Morrill34 min
Jul 29, 5:59 PM MDTSevere Thunderstorm WarningCYSDawes46 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.